I was having the progesterone injections in my bum in my last cycle. After my early miscarriage obviously they told me to stop all my medication. It's been over month since my last injection and my skin is healed but i keep getting these stabbing pains in what I can only guess is the tissue I was injecting into? I also sometimes get this itchy feeling, but it's not my skin on my bum that itches but again inside on the injection sites? I know this is probably just my body healing but is there anything I can do to help the stabbing pains or itchiness? Any creams or anything to help? The stabbing pains aren't constant but they're there often enough and they're constantly if I try anything like light jogging or exercise (which us. A pain as I feel like exercise right now would really help burn off some of the bad vibes). Any tips would be great xxxx
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.